Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 23, NWS Kansas City, MO

August 7, 2013Pettis County, Missouri

NWS Kansas City, MO issued this flash flood warning at Aug 7, 2013, 4:20 AM CDT for Pettis County, Missouri. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2013, 4:20 AM CDT (09:20 UTC)
Expired
Aug 7, 2013, 9:00 AM CDT
In force
5 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 78 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:00 AM CDTHEAVY RAIN 2.125 Ne Windsor, MORAINFALL TOTAL AS OF 5 AM.
Aug 7, 5:30 AM CDTFLASH FLOOD5 Sw Smithton, MO8 INCHES OF WATER ON HWY M SOUTH OF MCGEE ROAD.
Aug 7, 8:57 AM CDTHEAVY RAIN 2.21Sedalia Memorial Arpt, MORAINFALL TOTAL AS OF 9AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3444 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WGUS53 KEAX 070920
FFWEAX
MOC159-071400-
/O.NEW.KEAX.FF.W.0023.130807T0920Z-130807T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 AM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 900 AM CDT

* AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL REPEATEDLY
  DEVELOPING OVER CENTRAL AND SOUTHERN PETTIS COUNTY. UP TO TWO 
  INCHES OF RAIN HAS FALLEN AROUND GREEN RIDGE SINCE 3 AM...WITH 
  SIMILAR AMOUNTS LIKELY FROM LA MONTE TO SEDALIA THROUGH 5 AM. AN 
  ADDITIONAL TWO TO THREE INCHES OF RAIN IS LIKELY AS NUMEROUS 
  THUNDERSTORMS TRACK OVER THE AREA DURING THE NEXT SEVERAL HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SEDALIA...GREEN RIDGE...LA MONTE AND SMITHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3856 9351 3875 9351 3875 9350 3886 9349
      3880 9306 3853 9307

$$

BOOKBINDER
2 follow-up statements
994 
WGUS73 KEAX 071016
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
516 AM CDT WED AUG 7 2013

MOC159-071400-
/O.CON.KEAX.FF.W.0023.000000T0000Z-130807T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-
516 AM CDT WED AUG 7 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PETTIS COUNTY UNTIL 900
AM CDT...

AT 500 AM CDT...RAIN GAUGE OBSERVATIONS AND DOPPLER RADAR CONFIRM 
THAT GREATER THAN TWO INCHES OF RAIN HAS FALLEN ACROSS MUCH OF 
PETTIS COUNTY OVER THE PAST HOUR AND A HALF. RAINFALL RATES OF UP TO 
FOUR INCHES PER HOUR HAVE BEEN OBSERVED AT THE SEDALIA REGIONAL 
AIRPORT. ALTHOUGH SOME WEAKENING IS ANTICIPATED OVER THE NEXT 
HOUR...AN ADDITIONAL INCH OF RAIN MAY OCCUR BETWEEN LA MONTE AND 
SEDALIA THROUGH 6 AM...WITH STEADY LIGHTER RAINS THEN CONTINUING 
THROUGH 8 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SEDALIA...GREEN RIDGE...LA MONTE AND SMITHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3856 9351 3875 9351 3875 9350 3886 9349
      3880 9306 3853 9307

$$

BOOKBINDER
717 
WGUS73 KEAX 071353
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 AM CDT WED AUG 7 2013

MOC159-071407-
/O.EXP.KEAX.FF.W.0023.000000T0000Z-130807T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-
853 AM CDT WED AUG 7 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PETTIS COUNTY WILL
BE ALLOWED TO EXPIRE AT 900 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED...ENDING THE FLOOD 
THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3856 9351 3875 9351 3875 9350 3886 9349
      3880 9306 3853 9307

$$

LAFLIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:48 AM CDT, 32 minutes earlier.

Area forecast discussion, Aug 7, 3:48 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 AM CDT Wed Aug 7 2013

.SHORT TERM...(Today through Thursday)
Issued at 341 AM CDT WED AUG 7 2013

Another sub-synoptic system almost identical to last night was lifting
into the srn CWA early this morning. "Cold frontal" wave associated
with the progressive MCS will likely support 40-50 mph winds along
the leading edge of the gust front, but given saturated lowest few
thousand feet and poor low level flow, it will be tough to generate
sufficient downward momentum transfer through water loading alone to
support severe wind gusts. Once again, torrential rainfall will be
the primary concern, especially along the radar depicted triple
point/warm frontal zone across mid Missouri. Given 50 dBZ echo depth,
1-2"/hr rainfall rates look nearly certain. However, the orientation
of this MCS/gust front relative to the low level jet does give some
hope that forward propagation and short updraft intensity duration
should keep flash flooding to a minimum and beneficial rains to a maximum.

Meanwhile across nrn MO, tail end of Great Lakes trough continues to
support isolated convection in an environment with better ambient mid
level flow. Activity across north central into northeast MO should
remain isolated (and may ultimately dissipate) given departing
forcing, and the threat for robust convection should also diminish
considerably over the next hour.

HRRR once again has a great handle on this activity and expect it to
shift eastward this morning with diminishing POPs after 12Z. Unlike
yesterday however, residual W-E outflow boundary should have enough
convergence along the weak frontal push arriving from the northwest to
support isolated/scattered redevelopment during the late afternoon
hours. Will retain chance POPs across the southern CWA through the
afternoon for this reason.

For tonight, the most likely scenario again appears to be another
Kansas MCS arriving after midnight in response to additional energy
arriving from the Four Corners trough. Have painted the highest POPs
across the southern half of the CWA given the weak synoptic boundary
in place, but confidence is considerably lower that last night and
this morning.

Conceptually, convection should slowly lift north and east across the
region on Thursday into Thursday Night. Details of this are very
uncertain and a flash flood watch may be needed for portions of the
CWA depending on the evolution of ongoing activity and where setups
tonight and the next few days become more apparent.

.LONG TERM...(Friday through Tuesday)
Issued at 341 AM CDT WED AUG 7 2013

One or more convective complexes may impact the area early Friday
tracking eastward Friday night, but uncertainty persists on the
exact track of this activity as medium range guidance is struggling
to resolve the eventual track of energy rotating across Rockies and
into the Plains. For now, will continue to taper off precip Saturday
morning leaving better chances for Sunday to be dry.  With a
deepening upper trough over Hudson Bay, the mid-level flow will turn
more sharply to the northwest heading into next week. High pressure
should push southward into the Great Lakes and keep the baroclinic
zone off to the west of the CWA early next week keeping PoPs low and
temperatures slightly below normal.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1144 PM CDT TUE AUG 6 2013

Models continue to indicate an area of thunderstorms over south
central Kansas will move to the east through the night with an arc of
thunderstorms developing from southern Missouri to the south side of
the Kansas City metro. Latest radar returns show storms developing in
the vicinity of the Lake of the Ozarks, near to where an ACCAS field
has been evident all night. This should eventually arc back to the
west and impact the south KC metro. Have maintained VCTS in the TAFs
because for now, the greatest probabilities for storms appear to the
south of the terminals. However some storms may venture further north
but confidence is higher that greater impacts will be felt south of
the terminals.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Bookbinder
LONG TERM...Dux
AVIATION...CDB
Hazardous weather outlook, Aug 6, 6:59 PM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT TUE AUG 6 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
659 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS IOWA AND
NEBRASKA THIS EVENING...REACHING NORTHERN MISSOURI LATER TONIGHT.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO EVOLVE ACROSS SOUTHERN AND
CENTRAL PORTIONS OF THE OUTLOOK AREA TONIGHT IN THE VICINITY OF
SEVERAL SURFACE BOUNDARIES. HEAVY RAINFALL...FREQUENT LIGHTNING AND
LOCALLY DAMAGING WIND GUSTS ARE POSSIBLE IN THE STRONGEST ACTIVITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE
LATE WEDNESDAY NIGHT THROUGH FRIDAY. THE POTENTIAL EXISTS FOR HEAVY
RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING. ALTHOUGH A FEW
STRONG STORMS ARE EXPECTED...THE THREAT FOR WIDESPREAD ORGANIZED
SEVERE WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

CDB

In the hours before

Special weather statement, Aug 7, 2:52 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
252 AM CDT WED AUG 7 2013

KSZ057-060-MOZ053-070830-
BATES MO-LINN KS-MIAMI KS-
252 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR LINN AND MIAMI COUNTIES IN EAST
CENTRAL KANSAS...AND EXTREME WESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI UNTIL 330 AM CDT...

AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POMONA TO 5 MILES
SOUTH OF MOUND CITY...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
PLEASANTON AND BEAGLE AROUND 300 AM CDT.
WORLAND AND OSAWATOMIE AROUND 305 AM CDT.
LA CYGNE AND FONTANA AROUND 310 AM CDT.
NEW LANCASTER AND PAOLA AROUND 315 AM CDT.
WAGSTAFF...HILLSDALE AND CHILES AROUND 325 AM CDT.
BUCYRUS AND LOUISBURG AROUND 330 AM CDT.

THESE STORMS MAY INTENSIFY. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT. REMAIN ALERT AND BE PREPARED TO SEEK SHELTER.

LAT...LON 3804 9508 3874 9506 3874 9461 3848 9461
      3848 9460 3806 9459 3806 9461 3803 9462
TIME...MOT...LOC 0752Z 245DEG 38KT 3859 9531 3810 9475

BOOKBINDER
Special weather statement, Aug 7, 2:53 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
253 AM CDT WED AUG 7 2013

MOZ003>005-070845-
GENTRY MO-HARRISON MO-WORTH MO-
253 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WORTH...WESTERN
HARRISON AND NORTHEASTERN GENTRY COUNTIES UNTIL 345 AM CDT...

AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF EAGLEVILLE...OR 13 MILES
NORTHWEST OF BETHANY...MOVING SOUTH AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
MARTINSVILLE AROUND 305 AM CDT.
NEW HAMPTON AROUND 310 AM CDT.
BETHANY AROUND 320 AM CDT.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 83 AND 100.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4014 9382 4014 9420 4046 9433 4053 9411
TIME...MOT...LOC 0754Z 339DEG 25KT 4041 9417

BOOKBINDER
Special weather statement, Aug 7, 3:16 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 AM CDT WED AUG 7 2013

KSZ057-060-105-MOZ037-043-044-053-054-070900-
BATES MO-CASS MO-HENRY MO-JACKSON MO-JOHNSON MO-JOHNSON KS-LINN
KS-MIAMI KS-
316 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...EASTERN LINN AND MIAMI
COUNTIES IN EAST CENTRAL KANSAS...AND WESTERN JOHNSON...SOUTHWESTERN
JACKSON...NORTHWESTERN HENRY...CASS AND NORTHERN BATES COUNTIES IN
WEST CENTRAL MISSOURI UNTIL 400 AM CDT...

AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLSVILLE TO DREXEL
TO NEAR RICH HILL...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LOUISBURG...GARDNER...SPRING HILL...BUTLER...ADRIAN...OLATHE...
  PECULIAR...HARRISONVILLE...LENEXA...BELTON...GARDEN CITY...
  RAYMORE...OVERLAND PARK...GRANDVIEW...PRAIRIE VILLAGE...LEAWOOD...
  FAIRWAY...MISSION HILLS...PLEASANT HILL AND GREENWOOD.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 7 AND 20.
  I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 227.
  I-435 LOOP FROM MILE MARKERS 0 TO 2...61 TO 83.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3806 9473 3832 9489 3846 9507 3886 9506
      3911 9441 3893 9411 3892 9411 3892 9409
      3880 9391 3851 9376
TIME...MOT...LOC 0816Z 240DEG 49KT 3879 9500 3849 9456
          3820 9439

BOOKBINDER
Local storm report, Aug 7, 3:29 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     TSTM WND GST     BETHANY                 40.27N 94.03W
08/07/2013  E60 MPH          HARRISON           MO   LAW ENFORCEMENT

&&

MDUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:53 AM CDTSpecial Weather StatementEAXHarrison52 min
Aug 7, 2:59 AM CDTSevere Thunderstorm WarningEAXHarrison46 min
Aug 7, 3:16 AM CDTSpecial Weather StatementEAXBates, Cass, Jackson44 min
Aug 7, 4:54 AM CDTAreal Flood AdvisoryEAXJackson, Johnson, Lafayette4 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.